@article{UZERU_2017_51_3_a3,
author = {M. I. Karakhanyan},
title = {On algebras of bounded functions on completely regular spaces},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {231--235},
year = {2017},
volume = {51},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/UZERU_2017_51_3_a3/}
}
TY - JOUR AU - M. I. Karakhanyan TI - On algebras of bounded functions on completely regular spaces JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2017 SP - 231 EP - 235 VL - 51 IS - 3 UR - http://geodesic.mathdoc.fr/item/UZERU_2017_51_3_a3/ LA - en ID - UZERU_2017_51_3_a3 ER -
%0 Journal Article %A M. I. Karakhanyan %T On algebras of bounded functions on completely regular spaces %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 2017 %P 231-235 %V 51 %N 3 %U http://geodesic.mathdoc.fr/item/UZERU_2017_51_3_a3/ %G en %F UZERU_2017_51_3_a3
M. I. Karakhanyan. On algebras of bounded functions on completely regular spaces. Proceedings of the Yerevan State University. Physical and mathematical sciences, Tome 51 (2017) no. 3, pp. 231-235. http://geodesic.mathdoc.fr/item/UZERU_2017_51_3_a3/
[1] R.C. Buck, “Bounded Continuous Functions on a Locally Compact Space”, Michigan Math. J., 5 (1958), 95–104 | DOI | MR | Zbl
[2] R. Giles, “A Generalization of the Strict Topology”, Transactions of the American Math. Soc., 161 (1971), 467–474 | DOI | MR | Zbl
[3] F.D. Sentilles, “Bounded Continuous Functions on a Complete Regular Space”, Transactions of the American Math. Soc., 168 (1972), 311–336 | DOI | MR | Zbl
[4] J. Hoffmann–Jorgensen, “A Generalization of the Strict Topology”, Math. Scand., 30 (1972), 313–323 | DOI | MR | Zbl
[5] M.I. Karakhanyan, T.A. Khor’kova, “A Characterization of the Algebra $Cb (W)$”, Functional Anal. and Its Applic., 13:1 (2009), 69–71 | DOI
[6] M.I. Karakhanyan, T.A. Khor’kova, “A Characteristic Property of the Algebra $C_b (W)$”, Siberian Math. J., 50:1 (2009), 77–85 | DOI | MR | Zbl
[7] I. M. Gelfand, D. A. Raikov, G. E. Shilov, Commutative Normed Ringe, Chelsea, NY, 1964 | MR
[8] W. Rudin, Functional Analysis, McGraw-Hill Book Company, NY, Toronto